BibTeX record journals/tcs/GoguenM92

download as .bib file

@article{DBLP:journals/tcs/GoguenM92,
  author    = {Joseph A. Goguen and
               Jos{\'{e}} Meseguer},
  title     = {Order-Sorted Algebra {I:} Equational Deduction for Multiple Inheritance,
               Overloading, Exceptions and Partial Operations},
  journal   = {Theor. Comput. Sci.},
  volume    = {105},
  number    = {2},
  pages     = {217--273},
  year      = {1992},
  url       = {https://doi.org/10.1016/0304-3975(92)90302-V},
  doi       = {10.1016/0304-3975(92)90302-V},
  timestamp = {Sun, 28 May 2017 13:20:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/tcs/GoguenM92},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
maintained by Schloss Dagstuhl LZI at University of Trier